EconPapers    
Economics at your fingertips  
 

Orthogonal polynomials on the negative multinomial distribution

R. C. Griffiths

Journal of Multivariate Analysis, 1975, vol. 5, issue 2, 271-277

Abstract: Orthogonal polynomials on the multivariate negative binomial distribution, where [alpha] > 0, [Theta]1 > 0, X = [Sigma] [Theta]i, x0, x1, ..., xp = 0,1, ... are constructed and their properties studied.

Keywords: Multivariate; negative; binomial; negative; binomial; orthogonal; polynomials (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90044-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:2:p:271-277

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:5:y:1975:i:2:p:271-277